Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Periodical pain in both testicles, left hanging higher than right. Solution ?

hello im 29 yrs old male..since last 5 years i have periodical pain in my both left testicle hanging higher than right testicles..i have masturbated in last 10 yrs.. both testicles are normal in size..all medical reports say that my body is normal conditions including BP ,sugar... i didn t suffer any kind of disease write from childhood.. pls help to let me relieved this problem
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
pain the testicles can be due to many reasons like infection,torsion etc.
But,you have to take colour doppler of the scrotum at the time pain and should exclude INTERMITTENT TESTICULAR TORSION.Here,testis will be twisted and derotated again so that there will be pain and it is relieved after derotation
It has no relation to masturbation.
As all the tests are normal,get Colour doppler of scrotum at the time of pain only
Wish you good health
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor